Bulletin of the Belgian Mathematical Society - Simon Stevin

Disjointness preserving Fredholm operators in ultrametric spaces of continuous functions

Jesús Araujo

Full-text: Open access

Abstract

We give a complete description of the Fredholm disjointness preserving operators between ultrametric spaces of (bounded and not necessarily bounded) continuous functions defined on ${\mathbb N}$-compact spaces.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 14, Number 5 (2007), 799-810.

Dates
First available in Project Euclid: 17 December 2007

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1197908896

Digital Object Identifier
doi:10.36045/bbms/1197908896

Mathematical Reviews number (MathSciNet)
MR2378990

Zentralblatt MATH identifier
1139.46049

Subjects
Primary: 46S10: Functional analysis over fields other than $R$ or $C$ or the quaternions; non-Archimedean functional analysis [See also 12J25, 32P05]
Secondary: 47B33: Composition operators 47B38: Operators on function spaces (general) 54C35: Function spaces [See also 46Exx, 58D15]

Keywords
Nonarchimedean Fredholm operator disjointness preserving map ${\mathbb N}$-compact

Citation

Araujo, Jesús. Disjointness preserving Fredholm operators in ultrametric spaces of continuous functions. Bull. Belg. Math. Soc. Simon Stevin 14 (2007), no. 5, 799--810. doi:10.36045/bbms/1197908896. https://projecteuclid.org/euclid.bbms/1197908896


Export citation